Is it a withdrawal bleed or light af?

Hi looking for a little advice and wondering has anyone else been in a similar situation?

I started taking cerazette on the 16th of july first day of my period, i took it for 6 days and was feeling sick on it dizzy and headaches, never took it on the 7th day when we dd no protection. we have had unprotected sex a lot since i stopped. 

my period was due the 12th of august, 2 days before it was due i got pinkish than reddish than brownish discharge only when i wiped not much on and off for a couple of days,there wan'st anything in the toilet. when the brownish discharge started thought it was af but it never arrived the discharge went as quickly as i got it. so i was thinking this was a withdrawal bleed, would you have a withdrawal bleed 3 weeks after stopping the pill? 

anyone had similar situation? and when did af arrive?

thanks xx

Sign In or Register to comment.